# SDR CA070417003

- Difficulty date: April 9, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 18,576 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Disk
- Part number: RFS1010
- Condition: Broken
- Location: Mlg Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISC WAS FOUND BROKEN IN HALF. NEW BRAKE UNIT INSTALLED.
